hey I'd never suggest someone stop taking anything without consulting their doc, but maybe the cymbalta(generic or not) in combo with all the other pharma are actually causing you're bleeding more so than the disease itself...when I got diagnosed they prescribed me asacol HD, entocort, percocets, promethizine, and told me to take tylenol if I was still in pain. I got soooo much worse taking all that stuff. It was causing me to be constipated and when I was going there was always blood. Then my doc stopped the asacol and tried adding 6-mp. thats when I said no more and went to LDN and hash oil...I had a lot of pain, bleeding, and no sleep for like a week, but once my tolerance got up enough I think I was finally able to get enough medicine in me at once without passing out.
SIDE EFFECTS: See also Warning section.
, dry mouth, constipation
, loss of appetite
, tiredness, drowsiness, or increased sweating may occur. If any of these effects persist or worsen, tell your doctor promptly.
Dizziness or lightheadedness may occur, especially when you first start or increase your dose of this drug. To reduce the risk of dizziness and lightheadedness, get up slowly when rising from a sitting or lying position.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor right away if any of these serious side effects occur: easy bruising/bleeding, dark urine, decreased interest in sex, changes in sexual ability, muscle cramps/weakness, shaking (tremor), stomach/abdominal pain
, yellowing eyes/skin, difficulty urinating, unusual decrease in the amount of urine.
Get medical help right away if any of these rare but serious side effects occur: black/bloody stools, vomit that looks like coffee grounds
This medication may rarely cause a very serious condition called serotonin syndrome. The risk increases when this medication is used with certain other drugs (see Drug Interactions section). Get medical help right away if you develop some of the following symptoms: hallucinations, unusual restlessness, loss of coordination, fast heartbeat, severe dizziness, unexplained fever
, severe nausea/vomiting/diarrhea
, twitching muscles.
A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing, skin blisters, mouth sores
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
I bolded the side effects that could be particularly troubling for someone with crohn's...actually if you took this stuff and just happened to have the wrong combo of side effects it appears cymbalta could give you "pharma" induced colitis